# SDR ABXR2020081100072

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 114T1223
- Part serial: 22218
- Condition: Corroded
- Location: Bs 390
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE BETWEEN S33L-S34L AT STA 390 IS CORRODED. REMOVED CORROSION OUT OF LIMITS PER B767 SRM 53-00-07 DETAIL 2. FABRICATED AND INSTALLED NEW PER B767 DWG 114T1223 AND SRM 51-40-02 PARA 4 AND 7. REF NR 0693.
